# SDR SWAA2022031737819

- Difficulty date: September 14, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 62,002 hours, 36,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY WEB INTERCOSTAL BS 847-867 LBL 20 WL 155 / CORROSION ON WEB INTERCOSTAL BS847-867 LBL20 WL155 WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. PART WILL BE REPLACED ON SWA DEFECT# T982059
